# SDR DALA13014583215

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT AT FR 31 AND BETWEEN STR 39R TO STR 40R IN FWD CARGO COMPARTMENT SSI 532180;  MEASURES APROX. L=0.210"  W=0.105" D=0.002"  REPLACED CLEAT AT FR 31 AND BETWEEN STR 39R TO STR 40R IN FWD CARGO COMPARTMENT IAW SRM A320 51-72-11.
